# SDR SWIA20240202122

- Difficulty date: January 22, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,863 hours, 38,014 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Warning Message
- Location: Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE APPEARED WHILE IN CRUISE. QRH RESOLVED THE ISSUE. (FLIGHT 4797 FILED CLOSED)PERFORMED OPERATIONAL TEST OF THE ENGINE-COWL ANTI-ICE SYSTEM PER CRJ-200 AMM TASK 30-22-00-710-802, OPS CHECK GOOD.
